Hello. Not sure if this is the right forum (please let me know if not) I am a 43 yr. old male, fairly good health, take only OTC meds like benedryl and ibuprofen as needed but have been feeling somewhat tired, lethargic, depressed, sexual problems and not able to lose weight for a little over a year. I first attiributed this to being over-stressed, with some work-related problems and taking care of my parents (mom was diagnosed w/ lung cancer last June, dad has ms). I lost about 30 pounds before mom got sick, but hit a plateau and no matter what I did, couldn't lose anymore. When mom got sick, I had no time to go to the gym, and gained most of it back. However, I've made arrangements to get back on the diet and exercise track, and realized that no matter what I've done, I still feel tired, and can't lose the weight, still feel down. I decided to go see a doctor (hadn't been in around 5 years). Too long a story short, he ran some blood tests, and found a TSH of 6.31 and testosterone level of 161 (only general tests he ordered at the time). He says if either one or the other was off he could handle it, but since both are off, he's referring me to an endocrinologist later this month. I'm wondering what kinds of things (in general) could cause this combo of results, and what test(s) I should make sure are (or aren't done), and what questions I should get answered. Thanks for any insight you can provide.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.